# SDR DALA2015090105372

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON LT LOWER FRAME, BS 1510, BELOW SERVICE LIGHT SWITCH AT AFT ACCESSORY COMPARTMENT.  FRAME WAS REPLACED IAW SRM 51-30-2, 51-10-4, AND 51-10-3.
